# SDR GR4D2012FA601

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N602QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 11,414 hours, 4,072 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spigot
- Part number: 1159CSM52036001
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 11,414 hours, 4,072 cycles
- Component: Horizontal Stab
- Component part number: 1159CS50001803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SPIGOT FITTING CORRODED.
